Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The class number of the field of $ 5\sp{n}$th roots of unity


Author: Lawrence C. Washington
Journal: Proc. Amer. Math. Soc. 61 (1976), 205-208
MSC: Primary 12A50; Secondary 12A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0424752-6
MathSciNet review: 0424752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ h_n^ - $ be the relative class number of the field of $ {5^n}$th roots of unity. If $ l$ is any prime number, then the $ l$-part of $ h_n^ - $ is bounded independent of $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A50, 12A35

Retrieve articles in all journals with MSC: 12A50, 12A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0424752-6
Article copyright: © Copyright 1976 American Mathematical Society